Alert archive / Ohio / Special Weather Statements in 2012
Special Weather Statement, NWS Wilmington, OH
NWS Wilmington, OH issued this special weather statement at Aug 9, 2012, 1:23 AM EDT for Clark County, Greene County, Ohio. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2012, 1:23 AM EDT (05:23 UTC)
- Expired
- Aug 9, 2012, 2:00 AM EDT
- In force
- 37 min
- Issued by
- NWS Wilmington, OH
Counties Clark County, OH, Greene County, OH
The radar
The Cincinnati radar (KILN), 47 km from the middle of the area, began a volume at 05:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.4 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 571 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 2252 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
510 WWUS81 KILN 090523 SPSILN SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 123 AM EDT THU AUG 9 2012 OHZ053-054-062-063-090600- CLARK OH-FAYETTE OH-GREENE OH-MADISON OH- 123 AM EDT THU AUG 9 2012 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MADISON...GREENE... NORTHWESTERN FAYETTE AND CLARK COUNTIES THROUGH 200 AM EDT... AT 120 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR WILBERFORCE...MOVING EAST AT 30 MPH. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. THE WIND GUSTS MAY OCCUR WELL AHEAD OF ANY RAIN. IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CEDARVILLE... JAMESTOWN...SPRINGFIELD AND SOUTH CHARLESTON. ALSO...SNYDERVILLE...JOHN BRYAN STATE PARK...HUSTEAD...CLIFTON... SPRINGFIELD MUNICIPAL AIRPORT...BELL CENTER...PITCHIN AND SELMA ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. LAT...LON 4000 8373 3975 8342 3960 8384 3983 8407 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at Aug 8, 10:57 PM EDT, 2 hours 26 minutes earlier.
Area forecast discussion, Aug 8, 10:57 PM EDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 1057 PM EDT WED AUG 8 2012 .SYNOPSIS... A WEAK COLD FRONT WILL REMAIN NEARLY STATIONARY ALONG THE OHIO RIVER TONIGHT INTO THURSDAY. A STRONGER COLD FRONT AHEAD OF AN ENERGETIC UPPER LEVEL LOW WILL BRING A ROUND OF SHOWERS AND THUNDERSTORMS TO THE OHIO VALLEY ON THURSDAY NIGHT AND FRIDAY. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... MID EVENING SFC OBS SHOW WIND SHIFT BOUNDARY NORTH OF THE OHIO RIVER...WHICH SHOULD STAY NEARLY STATIONARY OVERNIGHT. ASCENT NORTH OF THIS BOUNDARY...AIDED BY APPROACHING VORT MAX...HAS HELPED SPARKED NUMEROUS THUNDERSTORMS ACROSS INDIANA WHICH ARE NOW REACHING THE WESTERN CWA. WITH STILL-AMPLE INSTBY... SUSTAINED/MORE VIGOROUS UPDRAFTS HAVE SHOWN THE CAPABILITY TO PRODUCE SEVERE-LEVEL HAIL NEAR INDIANAPOLIS. SHORT TERM MODEL GUIDANCE VARIES IN WHETHER THIS ACTIVITY WILL MAINTAIN ITSELF THROUGHOUT THE NIGHT OR GRADUALLY WIND DOWN. THEREFORE HAVE TRENDED LIKELY POPS OVER THE NEXT FEW HOURS DOWN TO HIGH CHANCE LATER. HOWEVER...THEN TOWARD DAWN THERE COULD BE A RENEWED SURGE OF THUNDERSTORM COVERAGE ACROSS THE NORTHWEST ON THE NOSE OF A LOW LEVEL JET...GOOD MOISTURE TRANSPORT...AND APPROACHING UPPER LEVEL TROUGH. SHOULD THIS ACTIVITY VERIFY...WOULD NOT BE SURPRISED TO SEE SOME POCKETS OF HEAVY RAIN. SOUTHEASTERN PART OF CWA COULD STAY DRY FOR MOST OF THE NIGHT. TEMPERATURES WILL BE MESSY DUE TO RAIN...BUT BUMPED LOWS UP A SMIDGE ACROSS THE SOUTHWEST WHERE THERE WILL BE ADDITIONAL CLOUD COVER BUT LESS IN THE WAY OF PCPN...WHEREAS SOUTHEAST COULD BE A LITTLE COOLER. LOWS RANGE FROM MID 60S TO LOW 70S. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/... THE WEAK COLD FRONT WILL LAY OUT AS A BOUNDARY ON THURSDAY AND ANOTHER MID LEVEL SHORTWAVE WILL INTERACT WITH IT. THIS WILL BRING A BETTER CHANCE OF THUNDERSTORMS ACROSS THE FORECAST AREA. WILL ALSO SEE A CHANCE OF SEVERE WEATHER WITH THE MAIN THREAT BEING DAMAGING WINDS. LOW PRESSURE WILL RIDE NE ALONG THE BOUNDARY THURSDAY NIGHT IN RESPONSE TO AN UPPER LOW STRENGTHENING OVER THE WESTERN GREAT LAKES AND CROSSING THE NORTHERN OHIO VALLEY BY EARLY FRI. MODELS HANDLE THE TRACK OF THE LOW A LITTLE DIFFERENTLY WHICH WILL IMPACT WHERE GREATEST PRECIPITATION OCCURS. THE BEST COVERAGE OF SHOWERS/THUNDERSTORMS WILL BE LATE THURSDAY INTO FRIDAY AS THE LOW APPROACHES AND MOVES THROUGH THE OHIO VALLEY REGION. WITH AN INCREASE IN CLOUDS AND PRECIPITATION THURSDAY...THE HIGH TEMPERATURES WILL BE COOLER THAN TODAY. MOST AREAS WILL SEE HIGHS IN THE 80S EXCEPT AROUND 90 IN THE FAR SE. THE LOWS THURSDAY NIGHT WILL BE IN THE 60S. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... CLOSED UPPER LOW PROGGED TO BE OVER LOWER MICHIGAN AT 12Z FRIDAY WITH SURFACE LOW POSITIONED OVER LAKE ERIE. THIS SYSTEM WILL GRADUALLY PUSH FURTHER NORTHEASTWARD INTO CANADA THROUGH THE FIRST PART OF THE WEEKEND...LEAVING MAINLY DRY AND COOLER CONDITIONS IN ITS WAKE. WENT ON THE COOL SIDE OF GUIDANCE FOR FRIDAY AS CLOUDS... PRECIPITATION...AND NORTHERLY FLOW BEHIND A FRONTAL BOUNDARY WILL KEEP TEMPERATURES DOWN. FORECASTED HIGHS FOR FRIDAY RIGHT NOW ARE ABOUT 10 DEGREES BELOW NORMAL. BOTH THE 00Z AND 12Z ECMWF RUNS HAVE BEEN A LITTLE QUICKER TO PUSH THE SYSTEM OUT OF THE AREA THAN THE LATEST NAM/GFS...SO DECIDED TO KEEP JUST SLIGHT POPS INTO SATURDAY FOR THE FAR NORTHEASTERN CWA. EXPECT A GRADUAL CLEARING SATURDAY AFTERNOON INTO THE OVERNIGHT AS THE LOW PUSHES AWAY. LOWS SATURDAY NIGHT WILL BE COOL AS HIGH PRESSURE BUILDS INTO THE REGION. WINDS WILL BECOME MORE SOUTHERLY BY SUNDAY THE HIGH DRIFTS EAST OF THE REGION. THIS WILL BE THE START OF A WARMING TREND THAT WILL CONTINUE THROUGH THE FIRST PART OF NEXT WEEK WITH TEMPERATURES BACK IN THE 80S. ONLY OTHER FEATURES OF CONCERN FOR THE EXTENDED PERIOD WILL ARRIVE MONDAY INTO MONDAY NIGHT AS THE GFS BRINGS A DECENT SHORTWAVE AND SURFACE LOW THROUGH THE REGION. NEITHER FEATURE HAS BEEN QUITE AS DEVELOPED IN THE PAST TWO ECMWF RUNS AND THUS THE ECMWF HAS BEEN TRENDING DRY. WENT AHEAD AND INTRODUCED SLIGHT POPS FOR THIS PERIOD AS THE PAST FEW GFS RUNS HAVE BEEN CONSISTENT AND THE FEATURES ARE AT LEAST EVIDENT IN THE ECMWF...BUT CONFIDENCE IN PRECIP IS NOT VERY HIGH AT THIS TIME. && .AVIATION /03Z THURSDAY THROUGH MONDAY/... SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A WEAK FRONTAL BOUNDARY HAVE SHIFTED OFF TO THE SOUTHEAST OF THE TERMINALS THIS EVENING. CU WILL GENERALLY DISSOLVE AFTER SUNSET WITH A LULL IN ACTIVITY EXPECTED UNTIL AFTER MIDNIGHT THURSDAY MORNING. A DISTURBANCE RIDING NORTHWESTWARD AHEAD OF A DEVELOPING STORM SYSTEM WILL PRODUCE SHOWERS AND THUNDERSTORMS TONIGHT ACROSS INDIANA AND EVENTUALLY NORTHERN OHIO. MODELS ARE HAVING A DIFFICULT TIME IN RESOLVING THIS ACTIVITY AND FORECASTING ITS EVENTUAL MOVEMENT. HOWEVER LOOKING AT RADAR TRENDS...IT DOES APPEAR THAT SOME OF THIS CONVECTION COULD AFFECT AT LEAST KDAY AFTER MIDNIGHT. LIGHT FOG/MIST COULD DEVELOP AT KILN/KLUK LATE TONIGHT BUT SHOULD BE LIMITED DUE TO INCREASING CLOUD COVER. BY THE AFTERNOON...AN APPROACHING LOW PRESSURE SYSTEM WILL TRIGGER NUMEROUS SHOWERS AND THUNDERSTORMS TO DEVELOP. THESE STORMS WILL LIKELY AFFECT ALL TERMINALS AT SOME POINT FROM THE LATE AFTERNOON THROUGH THE EVENING HOURS...SO HAVE ADDED VCTS TO ALL TAFS DURING THAT TIME. MORE FINE TUNED ADJUSTMENTS TO THAT TIME PERIOD WILL OCCUR AT A LATER TAF ISSUANCE. .OUTLOOK...THUNDERSTORMS ARE POSSIBLE INTO FRIDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...PARKER NEAR TERM...SNYDER SHORT TERM...PARKER LONG TERM...KURZ AVIATION...LATTO
Hazardous weather outlook, Aug 8, 4:44 PM EDT, 8 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 444 PM EDT WED AUG 8 2012 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-091045- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 444 PM EDT WED AUG 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. A COLD FRONT SINKING SOUTH INTO THE FORECAST AREA RESULTED IN WIDELY SCATTERED TO SCATTERED THUNDERSTORMS DEVELOPING WEDNESDAY AFTERNOON. THESE THUNDERSTORMS WILL CONTINUE INTO TONIGHT. AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE THROUGH THIS EVENING. DAMAGING WINDS AND LARGE HAIL ARE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS WILL BECOME MORE WIDESPREAD THURSDAY AFTERNOON INTO THURSDAY NIGHT. SOME OF THE THUNDERSTORMS MAY BECOME SEVERE...WITH DAMAGING WIND AND LARGE HAIL THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Local storm report, Aug 9, 12:53 AM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1253 AM EDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 AM TSTM WND GST KI68 LEBANON APT 39.46N 84.25W
08/09/2012 U58 MPH WARREN OH BROADCAST MEDIA
&&Local storm report, Aug 9, 12:55 AM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1255 AM EDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1243 AM TSTM WND DMG WAYNESVILLE 39.53N 84.09W
08/09/2012 WARREN OH BROADCAST MEDIA
SMALL LIMBS DONW JUST WEST OF WAYNESVILLE
&&Local storm report, Aug 9, 12:58 AM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1258 AM EDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1242 AM HAIL LEBANON 39.43N 84.21W
08/09/2012 U0.75 INCH WARREN OH PUBLIC
&&Local storm report, Aug 9, 1:08 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
108 AM EDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 AM TSTM WND DMG 4 S WAYNESVILLE 39.47N 84.10W
08/09/2012 WARREN OH PUBLIC
SEVERAL TREES DOWN NEAR OREGONIA.
&&Local storm report, Aug 9, 1:13 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
113 AM EDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1257 AM HAIL 1 ENE WAYNESVILLE 39.54N 84.07W
08/09/2012 E0.88 INCH WARREN OH PUBLIC
1256 AM HAIL 5 ENE SPRINGBORO 39.60N 84.16W
08/09/2012 M0.88 INCH MONTGOMERY OH PUBLIC
0100 AM HAIL BELLBROOK 39.64N 84.09W
08/09/2012 M0.75 INCH GREENE OH TRAINED SPOTTER
&&
JOHNFSpecial weather statement, Aug 9, 1:23 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 123 AM EDT THU AUG 9 2012 OHZ053-054-062-063-090600- CLARK OH-FAYETTE OH-GREENE OH-MADISON OH- 123 AM EDT THU AUG 9 2012 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MADISON...GREENE... NORTHWESTERN FAYETTE AND CLARK COUNTIES THROUGH 200 AM EDT... AT 120 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR WILBERFORCE...MOVING EAST AT 30 MPH. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. THE WIND GUSTS MAY OCCUR WELL AHEAD OF ANY RAIN. IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CEDARVILLE... JAMESTOWN...SPRINGFIELD AND SOUTH CHARLESTON. ALSO...SNYDERVILLE...JOHN BRYAN STATE PARK...HUSTEAD...CLIFTON... SPRINGFIELD MUNICIPAL AIRPORT...BELL CENTER...PITCHIN AND SELMA ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. LAT...LON 4000 8373 3975 8342 3960 8384 3983 8407
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 11:28 PM EDT | Special Weather Statement | ILN | Butler | 32 min |
| Aug 9, 12:11 AM EDT | Special Weather Statement | ILN | Warren | 34 min |
| Aug 9, 12:41 AM EDT | Special Weather Statement | ILN | Montgomery | 34 min |
| Aug 9, 12:49 AM EDT | Severe Thunderstorm Warning | ILN | Clinton, Greene, Montgomery, Warren | 26 min |
| Aug 9, 1:57 AM EDT | Special Weather Statement | ILN | Franklin, Madison | 33 min |
| Aug 9, 6:49 AM EDT | Special Weather Statement | ILN | Butler, Preble | 26 min |
| Aug 9, 8:35 AM EDT | Special Weather Statement | ILN | Franklin | 25 min |
| Aug 9, 3:47 PM EDT | Special Weather Statement | ILN | Clermont | 43 min |
| Aug 9, 3:56 PM EDT | Special Weather Statement | ILN | Licking | 34 min |
| Aug 9, 4:29 PM EDT | Special Weather Statement | ILN | Licking | 46 min |
| Aug 9, 4:41 PM EDT | Special Weather Statement | ILN | Clermont | 34 min |
| Aug 9, 4:46 PM EDT | Areal Flood Advisory | ILN | Licking | 2 hr |
| Aug 9, 4:57 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 48 min |
| Aug 9, 5:12 PM EDT | Special Weather Statement | ILN | Fairfield | 48 min |
| Aug 9, 5:14 PM EDT | Special Weather Statement | ILN | Clinton | 46 min |
| Aug 9, 5:29 PM EDT | Special Weather Statement | ILN | Clinton | 46 min |
| Aug 9, 5:41 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 33 min |
| Aug 9, 5:47 PM EDT | Special Weather Statement | ILN | Fairfield | 43 min |
| Aug 9, 5:49 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette | 41 min |
| Aug 9, 5:59 PM EDT | Areal Flood Advisory | ILN | Brown, Clermont | 2 hr |
| Aug 9, 6:09 PM EDT | Areal Flood Advisory | ILN | Fairfield, Hocking, Pickaway | 2 hr |
| Aug 9, 6:10 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Highland, Pike, Scioto | 50 min |
| Aug 9, 6:22 PM EDT | Special Weather Statement | ILN | Hocking | 38 min |
| Aug 9, 6:27 PM EDT | Special Weather Statement | ILN | Fayette, Pickaway | 63 min |
| Aug 9, 6:35 PM EDT | Special Weather Statement | ILN | Ross | 40 min |
| Aug 9, 6:52 PM EDT | Severe Thunderstorm Warning | ILN | Hocking | 38 min |
| Aug 9, 7:14 PM EDT | Special Weather Statement | ILN | Pike, Ross | 46 min |
| Aug 9, 7:18 PM EDT | Special Weather Statement | ILN | Franklin | 42 min |
| Aug 9, 7:20 PM EDT | Special Weather Statement | ILN | Butler | 25 min |
| Aug 9, 7:23 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Preble | 37 min |
| Aug 9, 7:58 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Preble | 47 min |
| Aug 9, 3:55 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Campbell, Kenton | 50 min |
| Aug 9, 4:22 PM EDT | Severe Thunderstorm Warning | ILN | Campbell, Kenton, Pendleton | 38 min |
| Aug 9, 4:24 PM EDT | Areal Flood Advisory | ILN | Boone, Campbell, Carroll, Gallatin, Grant, Kenton and 1 more | 2 hr |
| Aug 9, 4:55 PM EDT | Flash Flood Warning | ILN | Boone, Campbell, Carroll, Gallatin, Grant, Kenton and 1 more | 81 min |
| Aug 8, 9:57 PM EDT | Special Weather Statement | ILN | Franklin | 48 min |
| Aug 8, 10:38 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Franklin | 25 min |
| Aug 8, 10:40 PM EDT | Special Weather Statement | ILN | Dearborn | 35 min |
| Aug 9, 6:05 AM EDT | Special Weather Statement | ILN | Franklin | 25 min |
Nearby
Special Weather Statements in Ohio, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.